MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number M08368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ¿sudden vision distortion¿ while using a vest apx system.The patient relayed that when they use the vest, ¿the device shakes so much it shakes their eyes¿.The patient also described the distortion as having an ¿indentation on the left side¿ when looking at something round, and when looking at the newspaper it ¿seems to have holes in it.¿ the patient also reported the distortion had not resolved.The patient notified their ¿retina specialist¿ and was advised they ¿thin retinas." the specialist advised the patient to discontinue use of the vest device.The patient also notified their pulmonologist, who advised the patient to continue use, but lower device settings.There was no report of a device malfunction.The patient has chosen to discontinue use of the device, and the device will be returned.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM ST. PAUL
1020 west county road f
st. paul MN 55126
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21541996
Report Number2183816-2025-00011
Device Sequence Number7099327
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366(11)241113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM08368
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown